I have had gasritis for two months now. I take 20 mg of omeprazole every morning. I can eat after one hour. But basically all I can eat is bread, steamed vegetables (mainly peas) very diluted skim milk (20% milk 8-% water) or cantaloupe. Even then I have to take maalox afterwards. Anything else and I get such horrible burning in my stomach, heart, neck, head, feet and hands.
I had an endoscopy, so H. Pylori is ruled out. The doctor says just take the medicine a few more months and then lets see what happens. I think he is a nut, I need help much faster than this. I will look for another doctor, but my symptoms are really unbearable. Can you please help? Thank you
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?